Show simple item record

dc.contributor.authorMa, Chunsheng
dc.identifier.citationMa, Chunsheng. 2012. Stationary and Isotropic Vector Random Fields on Spheres. Mathematical Geosciences, v.44 no.6 pp.765-778en_US
dc.descriptionClick on the DOI link below to access the article (may not be free).en_US
dc.description.abstractThis paper presents the characterization of the covariance matrix function of a Gaussian or second-order elliptically contoured vector random field on the sphere which is stationary, isotropic, and mean square continuous. This characterization involves an infinite sum of the products of positive definite matrices and Gegenbauer's polynomials, and may not be available for other non-Gaussian vector random fields on spheres such as a chi (2) or log-Gaussian vector random field. We also offer two simple but efficient constructing approaches, and derive some parametric covariance matrix structures on spheres.en_US
dc.relation.ispartofseriesMathematical Geosciences;v.44 no.6
dc.subjectAbsolutely monotone functionen_US
dc.subjectCross covarianceen_US
dc.subjectCovariance matrix functionen_US
dc.subjectDirect covarianceen_US
dc.subjectElliptically contoured random fielden_US
dc.subjectGaussian random fielden_US
dc.subjectGegenbauer's polynomialsen_US
dc.subjectPositive definite matrixen_US
dc.titleStationary and isotropic vector random fields on spheresen_US
dc.description.versionPeer reviewed
dc.rights.holderCopyright 2012 Springer

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record